# SDR SWAA2025051469770

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8908Q
- Make and model: Boeing 737-8
- Aircraft serial: 67469
- Aircraft time: 4,967 hours, 2,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASSH LIGHT NOT TESTING<[01] READJUSTED AFT O/B FLASHLIGHT PER AMM 25-64-00
